MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 4 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 4 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #:(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for deep venous thrombosis.Event is not serious and is considered moderate.Event is definitely not related to device and probably related to procedure.Date of implantation: (b)(6) 2020.Date of event (onset): (b)(6) 2020.(left knee) treatment: oral medication (unspecified).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.A concomitant product was identified to be a competitor product used in conjunction with the previously reported adverse event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d3 (manufacturer email), d4 (expiry date).Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATUNE CRS FB TIB BASE SZ 4 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11971211
Report Number1818910-2021-12296
Device Sequence Number19680136
Product Code JWH
UDI-Device Identifier10603295042785
UDI-Public(01)10603295042785(17)290831(10)9264255
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-40-004
Device Catalogue Number150640004
Device Lot Number9264255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer08/06/2021
05/14/2025
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date08/10/2021
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FB INSRT SZ 4 6MM; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUN TIB AUG UNIV SZ 3/4 5MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM20X60MM; COMPETITOR BONE CEMENT (ZIMMER-PALACOS); ATTUNE CRS FB INSRT SZ 4 6MM; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUN TIB AUG UNIV SZ 3/4 5MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM20X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight80 KG